# SDR NACA20090007

- Difficulty date: March 2, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 321DL
- Aircraft time: 61,849 hours, 46,721 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN FWD CARGO DOOR LOWER CUTOUT STA 480, STRINGER 23R.  REPAIRED SKIN ON FWD CARGO LOWER CUTOUT STA 480, STRINGER 23R IAW SRM 53-30-03 DETAIL IV, CORROSION REMOVAL BEYOND LIMITS, MATERIAL REMOVED .059, MAXIMUM ALLOWABLE MATERIAL TO BE REMOVED .011.
